# SDR ASOA201100186

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 5,108 hours, 3,474 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 881
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING 195DB CENTER ATTACH ANGLE CRACKED AT BS 881.   REPAIRED.
